The thermodynamic limit for finite dimensional classical and quantum disordered systems

P. Contucci, C. Giardinà, J. Pulé

Research output: Contribution to journalArticleAcademicpeer-review

8 Citations (Scopus)

Abstract

We provide a very simple proof for the existence of the thermodynamic limit for the quenched specific pressure for classical and quantum disordered systems on a d-dimensional lattice, including spin glasses. We develop a method which relies simply on Jensen's inequality and which works for any disorder distribution with the only condition (stability) that the quenched specific pressure is bounded.
Original languageEnglish
Pages (from-to)629-637
JournalReviews in Mathematical Physics
Volume16
Issue number5
DOIs
Publication statusPublished - 2004
Externally publishedYes

Fingerprint

Dive into the research topics of 'The thermodynamic limit for finite dimensional classical and quantum disordered systems'. Together they form a unique fingerprint.

Cite this